# SDR QXEA200701786

- Difficulty date: November 29, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,542 hours, 33,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LMT- SHORTLY AFTER TAKEOFF, THE LAVATORY SMOKE DETECTOR STARTED BEEPING.  THE FLIGHT ATTENDANT CHECKED THE LAVATORY AND TRASH BIN FOR SIGNS OF SMOKE OR FIRE.  NONE FOUND.  FLIGHT ATTENDANT RESET THE SMOKE DETECTOR, THE BEEPING STOPPED, BUT THE FLASHING LIGHT STAYED ON.  MAINTENANCE CLEANED THE SMOKE DETECTOR ELEMENT AND PERFORMED TEST PER 26-16-00-710-801.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
